# SDR SWIA202055661

- Difficulty date: December 21, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bracket
- Part number: 6013501253
- Condition: Cracked
- Location: Oblique Angle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 TO FS 625 OBLIQUE ANGLE AT STR 15 IS CRACKED.  C-CHECK RO 1/28/2021.  REMOVED AND REPLACED OBLIQUE ANGLE LOCATED ON STGR 15L AT FS 621 TO FS 625, IAW CRJ200 SRM51-42-21.  REFER TO CONTINUATION CARD FOR WORK PERFORMED.
